# SDR HEEA083231

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,381 hours
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 206064713103
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER LEVER WORN. SCRAPPED.
